Believe it or not ??

Home The Candida Forum Candida Questions Believe it or not ??

This topic contains 0 replies, has 1 voice, and was last updated by  dvjorge 7 years, 2 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #70698

    dvjorge
    Participant
    Topics: 283
    Replies: 1368

    Since my last relapse at the end of 2010, I have been taking antifungals and following a diet. Sometimes more restrictive, sometimes less, but an anticandida diet. Well, I have been doing Nystatin powder enemas, and still today, I pass white threads, mucus, white formations such as candida colonies or biofilms. After one year, they are still going out of my intestines. I feel the battle inside with noises, cramps, inflammation, etc. The fungus doesn’t want to die and react to the antifungals. It is an incredible reaction burning and creating inflammation. Same thing happened with my dandruff, I had it very severe until I took Ketoconazole tablets for a month. My scalp became red and irritated with a burning sensation until the fungus died. When the poison touch it, the fungus react to it severely. The intestines don’t escape of this process.
    Anyway, still I see white threads or candida colonies when I do enemas. This gives you an idea how severe an intestinal infection can be.
    Jorge.

Viewing 1 post (of 1 total)

The topic ‘Believe it or not ??’ is closed to new replies.